# SDR DALA2015121307597

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP, BS 1520 CANT BETWEEN LONGERON 23L TO VENTRAL STAIRWAY DOORJAMB IN AFT ACCESSORY COMPARTMENT.  REPAIRED IAW ETI-90-15-116 AND SRM 51-30-05, ERA 541570-14, REV O.
